A note on derivation of the generating function for the right truncated Rayleigh distribution

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

An expression is obtained for the probability that a Weibull random variable falls after the truncation and within a finite interval. However small, the truncation in the Weibull distribution (when the value of the shape parameter is two, it is called the Rayleigh distribution) has an impact. An attempt is made to obtain generating functions for two fixed shape parameters.

Original languageEnglish (US)
Pages (from-to)789-794
Number of pages6
JournalApplied Mathematics Letters
Volume19
Issue number8
DOIs
Publication statusPublished - Aug 1 2006
Externally publishedYes

    Fingerprint

Keywords

  • Incomplete gamma
  • Kummer's function
  • Weibull distribution

ASJC Scopus subject areas

  • Applied Mathematics

Cite this